# SDR HEER20160119122

- Difficulty date: January 19, 2016
- Submitted: January 21, 2016
- Operation: General aviation
- Aircraft: N152PH
- Make and model: Agusta AW139
- Aircraft serial: 41316
- Aircraft time: 2,484 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 3G6410L00152
- Condition: Damaged
- Location: Main Rotor
- Part time: 122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING POST FLIGHT INSPECTION REVEALED DAMAGE TO UNDERSIDE NEAR TIP OF WHITE MAIN ROTOR BLADE.  FOUND YELLOW TAIL ROTOR BLADE EROSION SHIELD EXTENSION BROKE OFF AT ATTACHMENT LOCATION.
